MathSciNet Relay Station
MathSciNet bibliographic data
MR1988871 20F10 (03D40)
Olʹshanskii, A. Yu.; Sapir, M. V. The conjugacy problem for groups, and Higman embeddings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 40–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement